# SDR AALA20140310012

- Difficulty date: March 9, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 66,617 hours, 34,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR AFT LAVATORY EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
